# SDR SWAA042415

- Difficulty date: August 21, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 49,701 hours, 45,865 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT HORIZONTAL STAB LOWER SKIN AT STATION 144, RT STATION 117, AFT SPAR CRACKED.  REPAIRED STAB SKIN PER SRM.
